Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 9, 2008, 6:58 AM MDT for 5 counties in New Mexico. It took effect at Apr 9, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 6:58 AM MDT (12:58 UTC)
- In effect from
- Apr 9, 2008, 12:00 PM MDT
- Expired
- Apr 9, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.0 hours before the alert went out and 315 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2985 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 091258 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 658 AM MDT WED APR 9 2008 ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE WEST CENTRAL HIGHLANDS EAST TO THE EAST CENTRAL PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG AND SOUTH OF INTERSTATE 40... .A STRONG WEATHER SYSTEM APPROACHING THE FOUR CORNERS THIS MORNING WILL SWEEP EASTWARD TO THE EASTERN PLAINS BY THIS EVENING. DEEPENING LOW PRESSURE OVER EASTERN NEW MEXICO AND THE TEXAS PANHANDLE COMBINED WITH STRONG UPPER ATMOSPHERE WINDS WILL PRODUCE RAPID WIND INCREASES THIS AFTERNOON FROM THE WEST CENTRAL HIGHLANDS TO THE EAST CENTRAL PLAINS...WITH SOUTH WINDS EARLY SHIFTING TO WEST BY LATE AFTERNOON. WITH HUMIDITIES FALLING INTO THE LOW TEENS AND SINGLE DIGITS...EXPECT DANGEROUS FIRE WEATHER CONDITIONS THROUGH WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER TO NEAR 20 PERCENT BY MID EVENING. FAST NORTHWEST FLOW IN THE UPPER ATMOSPHERE AS THE WEATHER SYSTEM EJECTS INTO THE CENTRAL PLAINS WILL COMBINE WITH DEEP SURFACE LOW PRESSURE OVER KANSAS TO REDEVELOP STRONG WINDS ON THURSDAY...WITH WINDS SHIFTING FROM WEST TO NORTHWEST DURING THE DAY. CONTINUED DRYING TREND FOR AREAS SOUTH OF INTERSTATE 40 WILL PRODUCE FAVORABLE CONDITIONS FOR DANGEROUS FIRE WEATHER ON THURSDAY AFTERNOON. NMZ106>109-100200- /O.UPG.KABQ.FW.A.0026.080409T1800Z-080410T0200Z/ /O.NEW.KABQ.FW.W.0030.080409T1800Z-080410T0200Z/ /O.NEW.KABQ.FW.A.0027.080410T1800Z-080411T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 658 AM MDT WED APR 9 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ105-100200- /O.NEW.KABQ.FW.A.0027.080410T1800Z-080411T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 658 AM MDT WED APR 9 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ SHY
1 follow-up statement
000 WWUS85 KABQ 100205 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 805 PM MDT WED APR 9 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH EARLY THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG AND SOUTH OF INTERSTATE 40... ...RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE... .THE RED FLAG WARNING FOR TODAY HAS BEEN ALLOWED TO EXPIRE. AFTERNOON AND EVENING RAINS AND COOLER TEMPERATURES HAVE ALLOWED HUMIDITIES TO RISE ABOVE 15 PERCENT. PERIODS OF WINDY CONDITIONS ARE EXPECTED TO CONTINUE TONIGHT. THURSDAY...STRONG NORTHWEST WINDS WILL DEVELOP AND PRECIPITATION WILL END WITH THE POTENTIAL FOR AREAS SOUTH OF INTERSTATE 40 TO EXPERIENCE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AFTERNOON AND EARLY EVENING. NMZ106>109-101400- /O.EXP.KABQ.FW.W.0030.000000T0000Z-080410T0200Z/ /O.CON.KABQ.FW.A.0027.080410T1800Z-080411T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 805 PM MDT WED APR 9 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING ALLOWED TO EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR ON THURSDAY AFTERNOON AND EARLY EVENING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ105-101400- /O.CON.KABQ.FW.A.0027.080410T1800Z-080411T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 805 PM MDT WED APR 9 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 44
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 9, 3:05 AM MDT, 3 hours 53 minutes earlier.
Area forecast discussion, Apr 9, 3:05 AM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 AM MDT WED APR 9 2008 .DISCUSSION... INCOMING SYSTEM WITH ALL OF ITS SEPARATE SHORT WAVE IMPULSES WILL BE THROWING A COMPLEX ARRAY OF WX AT NM OVER THE NEXT 2 TO 3 DAYS. THOUGH WAS A LITTLE RELUCTANT TO DO SO INITIALLY...FELT THAT IT WOULD BE A GOOD IDEA TO GO AHEAD WITH A WINTER WX ADVISORY FOR ZONES 2 AND 4 FOR SEVERAL REASONS...ONE BEING THAT THIS SYSTEM LOOKING A BIT MORE ROBUST/DEEPER THAN APPEARED TO BE THE CASE THIS TIME YESTERDAY...ANOTHER THAT SNOW LEVELS WILL BE BETWEEN 7500 AND 8500 FEET INITIALLY THIS MORNING AS PCPN GETS GOING AND THEN AFTER RISING TO BETWEEN 8000 AND 9000 FEET LATER TODAY WILL DROP TO THE SURFACE OVER MOST OF THOSE ZONES TONIGHT WITH ENOUGH PCPN LINGERING TO PRODUCE SOME ADDITIONAL ACCUM. THESE AMTS MAY TOTAL BETWEEN 1 AND 5 INCHES BETWEEN 7500 AND 9000 FEET WITH SOME MELTING OF IT POSSIBLE THIS AFTERNOON DUE TO THE STRONGER SOLAR INSOLATION... DESPITE SOME SHOWERS CONTINUING. AMOUNTS TO BE THAT VARIABLE DEPENDING ON ELEVATION...SOUTH SLOPES VS NORTH SLOPES AND SHOWERY NATURE OF PCPN. THERE MAY BE LOCALLY AS MUCH AS 6 TO 8 INCHES ABOVE 9000 OR 9500 FT TODAY THROUGH TONIGHT. NO TIME FOR FURTHER DETAILS HERE...SEE THE ADVISORY PRODUCT ISSUED BETWEEN 3 AND 4 AM. A FEW STORMS AND SHOWERS STILL PRETTY GOOD BET NE AND FAR E CENTRAL TODAY WITH E CENTRAL SECTIONS GETTING DRY SLOTTED LATER THIS AFTERNOON AND TONIGHT...SO TRIM POPS BACK SOMEWHAT THERE LATER TODAY INTO TONIGHT. SPC GOING WITH SEVERE STORM RISK STAYING TO E OF NM AND THIS SEEMS REASONABLE GIVEN THE STRONG DRY SLOT THAT DEVELOPS. QUIETER WX DOESNT RESUME TIL FRI NIGHT OR SAT...THEN DRY FOR QUITE SOME TIME. 43 && .AVIATION... SURFACE LOW PRESSURE DEEPENING NEAR THE FOUR CORNERS IN ADVANCE OF APPROACHING WEATHER SYSTEM WILL SHIFT TO EASTERN NEW MEXICO BY THIS AFTERNOON. SOUTH WINDS THIS MORNING WILL TUG MOISTURE ACROSS EASTERN PLAINS FOR CIG DROPS TO MVFR AND OCCNL IFR IN ISOLD SHOWERS AND TSTORMS. APCHG WEATHER SYSTEM WILL SPREAD MVFR AND IFR SHOWER CONDX AND MT OBSCURATION FROM WEST TO EAST ACROSS NEW MEXICO TODAY...CROSSING THE RIO GRANDE THIS AFTERNOON AND REACHING THE NORTHEAST HIGHLANDS BY EARLY EVENING. RAIN SHOWERS WILL CHANGE TO SNOW WITH IFR VISIBILITIES NEAR THE COLORADO LINE HEADING INTO THIS EVENING. BROADLY SOUTH OF INTERSTATE 40...SOUTHWEST WINDS GUSTING TO 45 KTS WILL DEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 31 54 27 / 60 50 5 5 GALLUP.......................... 51 23 54 19 / 50 30 10 5 GRANTS.......................... 54 25 57 21 / 40 30 5 0 GLENWOOD........................ 64 33 65 33 / 20 0 5 0 CHAMA........................... 40 22 40 14 / 80 60 30 10 LOS ALAMOS...................... 51 28 52 24 / 40 40 20 5 RED RIVER....................... 42 20 38 15 / 60 60 30 10 TAOS............................ 52 27 50 22 / 30 30 20 10 SANTA FE........................ 54 28 53 25 / 20 40 10 5 SANTA FE AIRPORT................ 56 29 55 28 / 20 30 10 5 ESPANOLA........................ 59 32 58 28 / 30 30 10 5 ALBUQUERQUE HEIGHTS............. 62 38 60 36 / 20 20 5 5 ALBUQUERQUE VALLEY.............. 64 37 63 34 / 20 20 5 5 ALBUQUERQUE FOOTHILLS........... 60 35 58 33 / 20 20 5 5 ALBUQUERQUE WEST MESA........... 63 37 62 35 / 20 20 5 5 SOCORRO......................... 70 36 65 36 / 10 5 5 0 SANDIA PARK/CEDAR CREST......... 56 27 55 26 / 20 30 10 5 MORIARTY/ESTANCIA............... 62 30 56 31 / 10 20 10 5 CARRIZOZO....................... 69 35 63 35 / 5 0 0 0 RUIDOSO......................... 62 34 52 34 / 5 5 5 0 RATON........................... 57 31 52 24 / 40 40 30 20 LAS VEGAS....................... 58 30 54 26 / 20 20 10 10 ROY............................. 58 35 57 29 / 30 10 20 10 CLAYTON......................... 55 37 52 31 / 40 40 30 20 SANTA ROSA...................... 68 39 65 34 / 10 5 10 10 TUCUMCARI....................... 67 40 65 36 / 30 5 10 10 FORT SUMNER..................... 72 40 70 35 / 10 5 5 5 CLOVIS.......................... 69 39 69 35 / 20 5 5 5 PORTALES........................ 72 39 71 34 / 20 5 5 5 ROSWELL......................... 77 43 74 39 / 5 5 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ106>109. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ105>109. WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ011-012-014>017-026. && 43/SHY
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED APR 9 2008 NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WILL ROAM THE EASTERN PLAINS OF NEW MEXICO TODAY...MAINLY EAST OF A LINE FROM DES MOINES TO ROSWELL. THESE MAY PRODUCE UP TO DIME SIZE AND WIND GUSTS UP TO 40 OR 50 MPH. A STRONG DRY SLOT WORKING NORTHEASTWARD FROM FAR NORTHERN MEXICO AND SOUTHERN NEW MEXICO INTO THE EAST CENTRAL AND SOUTHEAST PLAINS THIS AFTERNOON MAY DIMINISH IF NOT ELIMINATE THE STRONG THUNDERSTORM THREAT. SOME HIGHER TERRAIN SNOW IS LIKELY TO RESULT IN AT LEAST SCATTERED LIGHT TO MODERATE SNOW ACCUMULATIONS THROUGH TONIGHT MAINLY ACROSS NORTH CENTRAL NEW MEXICO IN RIO ARRIBA...TAOS AND LOS ALAMOS COUNTIES. LASTLY WINDS WILL BECOME STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR CATRON COUNTY...THE MID AND ESPECIALLY LOWER RIO GRANDE VALLEY AND EASTWARD INTO THE MIDDLE PECOS RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS MAY STILL BE STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH TO CONTINUE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF CENTRAL AND EAST CENTRAL NEW MEXICO AGAIN THURSDAY AFTERNOON AND EARLY EVENING. ALSO THERE WILL STILL BE SOME HIGHER ELEVATION SNOW SHOWERS THURSDAY INTO FRIDAY ACROSS THE NORTHERN MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY AT THIS TIME...ALTHOUGH THERE IS A SMALL CHANCE THAT ACTIVATION MAY BE NEEDED LATE THIS MORNING AND AFTERNOON ACROSS THE EASTERN BORDER COUNTIES IF CONDITIONS SUPPORTIVE OF SEVERE THUNDERSTORMS DEVELOP. 43 43
In the hours before
Special weather statement, Apr 9, 5:08 AM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 508 AM MDT WED APR 9 2008 NMZ019-020-091230- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 508 AM MDT WED APR 9 2008 ...STRONG THUNDERSTORMS CROSSING OVER ROOSEVELT COUNTY... A CLUSTER OF STRONG THUNDERSTORMS OVER EASTERN CHAVES COUNTY NEAR HIGHWAY 70 WILL MOVE NORTH AND EAST INTO ROOSEVELT COUNTY. EXPECT GUSTY WINDS...BRIEF DOWNPOURS...AND A FEW MINUTES OF SMALL HAIL AS THESE STORMS MOVE NEAR ELIDA...DORA...ROGERS AND PEP...AND CROSS STATE ROADS 114 AND 206. TIE DOWN LOOSE OBJECTS...AND EXPECT BRIEF HAIL UP TO DIME SIZE. LOW WATER CROSSINGS MAY BE OBSTRUCTED BY FLOWING OR STANDING WATER. DO NOT DRIVE INTO DEEP OR FLOWING WATER. SHY
Special weather statement, Apr 9, 5:44 AM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT WED APR 9 2008 NMZ020-021-091315- CURRY COUNTY-ROOSEVELT COUNTY- 544 AM MDT WED APR 9 2008 A CLUSTER OF STRONG THUNDERSTORMS OVER ROOSEVELT COUNTY WILL MOVE NORTH AND EAST ALONG HIGHWAY 70 TOWARD PORTALES. STORMS EXTENDING FROM ELIDA TO NEAR PORTALES WILL MOVE ACROSS STATE ROADS 114 AND 206 HEADED TOWARD FLOYD...OASIS STATE PARK...CANNON AIR FORCE BASE... PORTAIR...AND CLOVIS. TIE DOWN LOOSE OBJECTS...AND EXPECT BRIEF HAIL UP TO DIME SIZE ALONG WITH THUNDER AND LIGHTNING. LOW WATER CROSSINGS MAY BE OBSTRUCTED BY FLOWING OR STANDING WATER. DO NOT DRIVE INTO DEEP OR FLOWING WATER. SHY
Special weather statement, Apr 9, 5:44 AM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT WED APR 9 2008 CORRECTED HEADLINE NMZ020-021-091315- CURRY COUNTY-ROOSEVELT COUNTY- 544 AM MDT WED APR 9 2008 ...STRONG THUNDERSTORMS IN ROOSEVELT COUNTY HEADED TOWARD CURRY COUNTY... A CLUSTER OF STRONG THUNDERSTORMS OVER ROOSEVELT COUNTY WILL MOVE NORTH AND EAST ALONG HIGHWAY 70 TOWARD PORTALES. STORMS EXTENDING FROM ELIDA TO NEAR PORTALES WILL MOVE ACROSS STATE ROADS 114 AND 206 HEADED TOWARD FLOYD...OASIS STATE PARK...CANNON AIR FORCE BASE... PORTAIR...AND CLOVIS. TIE DOWN LOOSE OBJECTS...AND EXPECT BRIEF HAIL UP TO DIME SIZE ALONG WITH THUNDER AND LIGHTNING. LOW WATER CROSSINGS MAY BE OBSTRUCTED BY FLOWING OR STANDING WATER. DO NOT DRIVE INTO DEEP OR FLOWING WATER. SHY
Special weather statement, Apr 9, 6:41 AM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 641 AM MDT WED APR 9 2008 NMZ013-021-091315- CURRY COUNTY-QUAY COUNTY- 641 AM MDT WED APR 9 2008 ...LINE OF STRONG THUNDERSTORMS MOVING OVER EASTERN CURRY COUNTY... AT 640 AM MDT/740 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF GLENRIO TO FARWELL. MOVEMENT WAS NORTHEAST AT 40 MPH. HAIL SIZE RANGING FROM PEAS TO DIMES HAS BEEN REPORTED WITH THIS LINE OF STORMS. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BELLVIEW...PLEASANT HILL AND TEXICO. SEVERE WEATHER IS NOT EXPECTED FROM THESE STORMS. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:29 AM MDT | Wind Advisory | ABQ | 17 hr | |
| Apr 9, 3:50 AM MDT | Winter Weather Advisory | ABQ | 26 hr | |
| Apr 9, 6:58 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 24 hr |
| Apr 9, 3:55 PM MDT | High Wind Watch | ABQ | 12 hr | |
| Apr 9, 3:55 PM MDT | Wind Advisory | ABQ | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.